MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH; MESH, SURGICAL, POLYMERIC
Model Number PCO2520OSX
Medical Device Problem Codes Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Purulent Discharge (1812); Emotional Changes (1831); Fistula (1862); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Necrosis (1971); Pain (1994); Distress (2329); Discomfort (2330); Impaired Healing (2378); Fluid Discharge (2686); Nodule (4551); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after the implant, the patient experienced pain, suffering, mental anguish, emotional distress, diminished quality of life, mental pain, chronic draining abdominal wound, infection, adhesions, fistula with mesh inside of it, foul-smelling odor, fluid leakage, necrosis, device defective, mesh failure, disability, impairment, & loss of enjoyment of life.Post-operative patient treatment included revision surgery, mesh removal, removal of adhesions to the small bowel, small bowel resection, fascia debridement, & repair of hernia mesh.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after the implant, the patient experienced abscess, hemorrhage, chronic sinus drainage, pain, suffering, mental anguish, emotional distress, diminished quality of life, mental pain, chronic draining abdominal wound, infection, adhesions, fistula with mesh inside of it, foul-smelling odor, fluid leakage, necrosis, device defective, mesh failure, disability, impairment, loss of enjoyment of life.Post-operative patient treatment included lysis of adhesions, wound closure with retention sutures, hemodialysis, wound exploration with debridement of infected abdominal wall tissue, icu stay, revision surgery, mesh removal, removal of adhesions to the small bowel, small bowel resection with anastomosis, fascia debridement, repair of hernia mesh.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Additional info: d10 (unknown protac device), h6 (patient code, imf code).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after the underlay implant, the patient experienced fascia necrotic and cheese-like in multiple areas, purulent material extruding from mesh, several pus pockets, enterotomy, abscess, hemorrhage, chronic sinus drainage, pain, suffering, mental anguish, emotional distress, diminished quality of life, mental pain, chronic draining abdominal wound, infection, adhesions, fistula with mesh inside of it, foul-smelling odor, fluid leakage, necrosis, device defective, mesh failure, disability, impairment, loss of enjoyment of life.Post-operative patient treatment included iv antibiotics, lysis of adhesions, wound closure with retention sutures, hemodialysis, wound exploration with debridement of infected abdominal wall tissue, icu stay, revision surgery, mesh removal, removal of adhesions to the small bowel, small bowel resection with anastomosis, fascia debridement, repair of hernia mesh.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after the underlay implant, the patient experienced fascia necrotic and cheese-like in multiple areas, purulent material extruding from mesh, several pus pockets, enterotomy, abscess, hemorrhage, chronic sinus drainage, pain, suffering, mental anguish, emotional distress, diminished quality of life, mental pain, chronic draining abdominal wound, infection, adhesions, fistula with mesh inside of it, foul-smelling odor, fluid leakage, necrosis, device defective, mesh failure, disability, impairment, discomfort, cord lipoma, loss of enjoyment of life.Post-operative patient treatment included iv antibiotics, lysis of adhesions, wound closure with retention sutures, hemodialysis, wound exploration with debridement of infected abdominal wall tissue, icu stay, revision surgery, mesh removal, removal of adhesions to the small bowel, small bowel resection with anastomosis, fascia debridement, repair of hernia mesh.
 
Additional Manufacturer Narrative
Additional information: b5, d4, h6(patient codes) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key15375557
Report Number9615742-2022-00777
Device Sequence Number20288846
Product Code FTL
UDI-Device Identifier10884521179820
UDI-Public(01)10884521179820(17)140630(10)PMF00674
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model NumberPCO2520OSX
Device Catalogue NumberPCO2520OSX
Device Lot NumberPMF00674
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2022
Supplement Date Received by Manufacturer02/08/2023
02/22/2023
08/13/2025
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date02/10/2023
03/01/2023
08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN PROTAC DEVICE.
Outcome Attributed to Adverse Event Disability; Required Intervention; Hospitalization;
Patient SexMale